RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 289, Pages 309–317 (Mi tm3621)  

This article is cited in 10 scientific papers (total in 10 papers)

On a conjugacy problem in billiard dynamics

D. V. Treschev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We study symmetric billiard tables for which the billiard map is locally (near an elliptic periodic orbit of period $2$) conjugate to a rigid rotation. In the previous paper (Physica D 255, 31–34 (2013)), we obtained an equation (called below the conjugacy equation) for such tables and proved that if $\alpha $, the rotation angle, is rationally incommensurable with $\pi $, then the conjugacy equation has a solution in the category of formal series. In the same paper there is also numerical evidence that for “good” rotation angles the series have positive radii of convergence. In the present paper we carry out a further study (both analytic and numerical) of the conjugacy equation. We discuss its symmetries, dependence of the convergence radius on $\alpha $, and other aspects.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S037196851502017X

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 289, 291–299

Bibliographic databases:

Document Type: Article
UDC: 531.01
Received: January 15, 2015

Citation: D. V. Treschev, “On a conjugacy problem in billiard dynamics”, Selected issues of mathematics and mechanics, Collected papers. In commemoration of the 150th anniversary of Academician Vladimir Andreevich Steklov, Tr. Mat. Inst. Steklova, 289, MAIK Nauka/Interperiodica, Moscow, 2015, 309–317; Proc. Steklov Inst. Math., 289 (2015), 291–299

Citation in format AMSBIB
\Bibitem{Tre15}
\by D.~V.~Treschev
\paper On a conjugacy problem in billiard dynamics
\inbook Selected issues of mathematics and mechanics
\bookinfo Collected papers. In commemoration of the 150th anniversary of Academician Vladimir Andreevich Steklov
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 289
\pages 309--317
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3621}
\crossref{https://doi.org/10.1134/S037196851502017X}
\elib{http://elibrary.ru/item.asp?id=23738475}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 289
\pages 291--299
\crossref{https://doi.org/10.1134/S0081543815040173}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000358577300017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938856506}


Linking options:
  • http://mi.mathnet.ru/eng/tm3621
  • https://doi.org/10.1134/S037196851502017X
  • http://mi.mathnet.ru/eng/tm/v289/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Polynomial conservation laws for the Lorentz gas and the Boltzmann–Gibbs gas”, Russian Math. Surveys, 71:2 (2016), 253–290  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. P. Markeev, “Ob ustoichivosti dvukhzvennoi traektorii paraboloidnogo bilyarda Birkgofa”, Nelineinaya dinam., 12:1 (2016), 75–90  mathnet
    3. M. Bialy, A. E. Mironov, “On fourth-degree polynomial integrals of the Birkhoff billiard”, Proc. Steklov Inst. Math., 295 (2016), 27–32  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. A. P. Markeev, “On the stability of periodic trajectories of a planar Birkhoff billiard”, Proc. Steklov Inst. Math., 295 (2016), 190–201  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. P. Markeev, “The stability of two-link trajectories of a Birkhoff billiard”, Pmm-J. Appl. Math. Mech., 80:4 (2016), 280–289  crossref  mathscinet  isi  scopus
    6. A. Plakhov, S. Tabachnikov, D. Treschev, “Billiard transformations of parallel flows: a periscope theorem”, J. Geom. Phys., 115 (2017), 157–166  crossref  mathscinet  zmath  isi  scopus
    7. D. Treschev, “A locally integrable multi-dimensional billiard system”, Discret. Contin. Dyn. Syst., 37:10 (2017), 5271–5284  crossref  mathscinet  zmath  isi  scopus
    8. M. Bialy, A. E. Mironov, “A survey on polynomial in momenta integrals for billiard problems”, Philos. Trans. R. Soc. A-Math. Phys. Eng. Sci., 376:2131 (2018), 20170418  crossref  isi  scopus
    9. A. Glutsyuk, E. Shustin, “On polynomially integrable planar outer billiards and curves with symmetry property”, Math. Ann., 372:3-4 (2018), 1481–1501  crossref  mathscinet  zmath  isi
    10. M. Byalyi, A. E. Mironov, “Polinomialnaya neintegriruemost magnitnykh bilyardov na sfere i giperbolicheskoi ploskosti”, UMN, 74:2(446) (2019), 3–26  mathnet  crossref  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:231
    Full text:21
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019